# SDR AALA20151026003

- Difficulty date: October 26, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 69,186 hours, 10,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141T514083
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TOP CAP, CRACKED AT LBL 49, STATION 368 - 388.  R & R CRACKED INTERCOSTAL TOP CAP IAW AARD 51-00-05-1.
